# SDR SWAA2022110760543

- Difficulty date: October 16, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH FLOOR TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES STA. 490 TO 500 (MARKED) (REF. TTG8Q00FFPCA) / [01] DUE TO OTHER DAMAGE THAT IS OUT OF LIMITS PER SRM 53-00-53-1A-2; THIS SECTION OF TRANSITION ANGLE FROM STA 480+10' TO STA 500I WILL BE REMOVED AND REPLACED REF FAULT #S TTG8Q00FH1JY AND TTG8Q00FH8OJ.;[02] DUE TO OTHER DAMAGE THAT IS OUT OF LIMITS PER SRM 53-00-53-1A-2; THIS SECTION OF TRANSITION ANGLE FROM STA 480+10' TO STA 500I WILL BE REMOVED AND REPLACED REF FAULT #S TTG8Q00FH1JY AND TTG8Q00FH8OJ.
